# SDR ASAA2022022437540

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 55,502 hours, 16,361 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE FIRE DETECTOR A LOOP DOESNT TEST. GROUNDED - YES. ACCOMPLISHED CORE FIRE DETECTION WIRE HARNESS TERMINAL LUGS REPLACEMENT FOR #2 ENGINE LOOP A PER B737-800 AMM 26-11-02-960-802, OPS NORMAL. NO FAULT FOUND.
